# SDR DALA2015032502357

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 790-797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK FROM STA Y=790 TO Y=797 AND X=-54 AT CABIN FLOOR STRUCTURE.  SEAT TRACK WAS REPLACED BETWEEN STA Y=701-797 IAW SRM 51-30-1; 51-10-4 AND 51-10-3, PARS 14 & 21.
